# SDR SIMA20150122005

- Difficulty date: January 22, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 28,257 hours, 24,224 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Feedback
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AN UNCOMMANDED STEERING EVENT OF OSCILLATION AT HIGH SPEED.  LANDING WAS NORMAL,  BUT HEARD A MOMENTARY HIGH PITCH NOISE WHEN TILLER WAS ENGAGED.  R & R FEEDBACK UNIT IAW AMM 32-50-07.  OPS CHECKED GOOD.
